# SDR SWAA2020041741601

- Difficulty date: April 13, 2020
- Submitted: April 17, 2020
- Operation: Air carrier
- Aircraft: N7818L
- Make and model: Boeing 737-76N
- Aircraft serial: 28609
- Aircraft time: 60,935 hours, 36,151 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERNAL EMERGENCY LIGHT AFT OF R2 DOOR INOP / RE-LAMPED EXT. EMERGENCY LIGHT AFT OF R2 DOOR; OPS CHECK GOOD IAW AMM 33-51-04-960-801
